MathSciNet Relay Station
MathSciNet bibliographic data
MR2860982 53C55 (32Q25 32S99)
Cheltsov, Ivan; Shramov, Constantin On exceptional quotient singularities. Geom. Topol. 15 (2011), no. 4, 1843–1882.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement